RUS  ENG
Full version
JOURNALS // Contemporary Mathematics. Fundamental Directions // Archive

CMFD, 2010 Volume 36, Pages 72–86 (Mi cmfd157)

This article is cited in 1 paper

A quasilinear method in the theory of small eigenfunctions for nonlinear periodic boundary-value problems

Ya. M. Dymarskiia, D. N. Nepiypab

a Lugansk State University of Internal Affairas
b Luhansk National University

Abstract: Small eigenfunctions of a nonlinear periodic boundary-value problem are studied for the case of double degeneration of the eigenvalue of the linearized problem; the quasilinear representation is used.

UDC: 517.988.57+517.984.46


 English version:
Journal of Mathematical Sciences, 2010, 171:1, 58–73

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025